# SDR SWIA201911146764

- Difficulty date: November 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 43,204 hours, 36,671 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Leaking
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMB OUT. NOSE GEAR WOULDNÂ€™T COME UP. COMPLIED WITH QRH AND RECEIVED 3 GREEN DOWN LOCKED INDICATION. LANDED NORMALLY. FLIGHT 5240   CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 19884985 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND NLG STRUT WOULD NOT RETAIN HYDRAULIC FLUID. REMOVED AND REPLACED NLG DRESSED ASSY. IAW AMM. OPS CHECK GOOD WITH NO LEAKS NOTED.
